Korteweg-de Vries Institute for Mathematics

Photographer: Geer, Gerard van de

prof. dr. G.B.M. (Gerard) van der Geer


  • Faculty of Science
    Korteweg-de Vries Instituut
  • Visiting address
    Science Park 107
    Science Park 107  Room number: F3.06
  • Postal address:
    Postbus  94248
    1090 GE  Amsterdam
  • G.B.M.vanderGeer@uva.nl
    T: 0205255217
    T: 0205255247

2017

  • van der Geer, G. B. M., & Kouvidakis, A. (2017). The Cycle Classes of Divisorial Maroni Loci. International Mathematics Research Notices, 2017(11), 3463–3509. DOI: 10.1093/imrn/rnw133 
  • Cléry, F., Faber, C., & van der Geer, G. (2017). Covariants of binary sextics and vector-valued Siegel modular forms of genus two. Mathematische Annalen, 369(3-4), 1649–1669. DOI: 10.1007/s00208-016-1510-2  [details] 

2016

  • van der Geer, G. B. M., & Kouvidakis, A. (2016). Divisors on Hurwitz Spaces: An Appendix to 'The Cycle Classes of Divisorial Maroni Loci'. Moscow Mathematical Journal, 16(4 (Oct.-Dec. 2016)), 767–774.
  • van der Geer, G. (2016). A Stratification on the Moduli of K3 Surfaces in Positive Characteristic. In W. Ballmann, C. Blohmann, G. Faltings, P. Teichner, & D. Zagier (Eds.), Arbeitstagung Bonn 2013: In Memory of Friedrich Hirzebruch (pp. 387-403). (Progress in Mathematics; Vol. 319). Cham: Birkhäuser. DOI: 10.1007/978-3-319-43648-7_14  [details] 

2015

  • Cléry, F., & van der Geer, G. (2015). Constructing vector-valued Siegel modular forms from scalar-valued Siegel modular forms. Pure and Applied Mathematics Quarterly, 11(1), 21-47. DOI: 10.4310/PAMQ.2015.v11.n1.a2  [details] 
  • Cléry, F., van der Geer, G., & Grushevsky, S. (2015). Siegel modular forms of genus 2 and level 2. International Journal of Mathematics, 26(05), [1550034]. DOI: 10.1142/S0129167X15500342  [details] 
  • Ekedahl, T., & van der Geer, G. (2015). Cycle classes on the moduli of K3 surfaces in positive characteristic. Selecta Mathematica-New Series, 21(1), 245-291. DOI: 10.1007/s00029-014-0156-8  [details] 
  • [details] 

2014

  • Bergström, J., Faber, C., & van der Geer, G. (2014). Siegel modular forms of degree three and the cohomology of local systems. Selecta Mathematica-New Series, 20(1), 83-124. DOI: 10.1007/s00029-013-0118-6  [details] 

2013

  • van der Geer, G. (2013). The cohomology of the moduli space of Abelian varieties. In G. Farkas, & I. Morrison (Eds.), The handbook of moduli. - Volume 1 (pp. 415-458). (Advanced Lectures in Mathematics; No. 24). Somerville, Mass.: International Press. [details] 
  • van der Geer, G., & Katsura, T. (2013). Relations between some invariants of algebraic varieties in positive characteristic. Rendiconti del Circolo Matematico di Palermo, 62(1), 111-125. DOI: 10.1007/s12215-013-0112-z  [details] 
  • Cléry, F., & van der Geer, G. (2013). Generators for modules of vector-valued Picard modular forms. Nagoya Mathematical Journal, 212, 19-57. DOI: 10.1215/00277630-2324006  [details] 

2012

  • van der Geer, G., & Kouvidakis, A. (2012). Rational correspondences between moduli spaces of curves defined by Hurwitz spaces. Journal of Pure and Applied Algebra, 216(4), 876-893. DOI: 10.1016/j.jpaa.2011.10.017  [details] 
  • Kouvidakis, A., & van der Geer, G. (2012). The class of a Hurwitz divisor on the moduli of curves of even genus. Asian Journal of Mathematics, 16(4), 787-806. DOI: 10.4310/AJM.2012.v16.n4.a9  [details] 

2011

  • van der Geer, G. (2011). Rank one Eisenstein cohomology of local systems on the moduli space of abelian varieties. Science China mathematics, 54(8), 1621-1634. DOI: 10.1007/s11425-010-4159-4  [details] 
  • van der Geer, G., & Kouvidakis, A. (2011). The Hodge bundle on Hurwitz spaces. Pure and Applied Mathematics Quarterly, 7 (2011)(4), 1297-1307. [details] 

2010

  • van der Geer, G. B. M., & Kouvidakis, A. (2010). A note on Fano surfaces of nodal cubic threefolds. Advanced Studies in Pure Mathematics, 58, 27-45. [details] 
  • van der Geer, G., & Kouvidakis, A. (2010). The rank-one limit of the Fourier-Mukai transform. Documenta Mathematica, 15, 747-763. [details] 

2009

  • van der Geer, G. (2009). Hunting for curves with many points. Lecture Notes in Computer Science, 5557, 82-96. DOI: 10.1007/978-3-642-01877-0_9  [details] 
  • van der Geer, G. (2009). The limit of the Fourier-Mukai transform. Oberwolfach Reports, 44, 17-19. [details] 
  • Ekedahl, T., & van der Geer, G. (2009). Cycle classes of the E-O stratification on the moduli of abelian varieties. In Y. Tschinkel, & Y. Zarhin (Eds.), Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. - Vo. 1 (pp. 567-636). (Progress in mathematics; No. 269). Boston: Birkhäuser. DOI: 10.1007/978-0-8176-4745-2_13  [details] 

2008

  • Bergström, J., & van der Geer, G. (2008). The Euler characteristic of local systems on the moduli of curves and abelian varieties of genus three. Journal of Topology, 1(3), 651-662. DOI: 10.1112/jtopol/jtn015  [details] 
  • Bergström, J., Faber, C., & van der Geer, G. (2008). Siegel modular forms of genus 2 and level 2: Cohomological computations and conjectures. International Mathematics Research Notices, 2008, rnn100. DOI: 10.1093/imrn/rnn100  [details] 
  • van der Geer, G. (2008). Siegel modular forms and their applications. In J. H. Bruinier, G. van der Geer, G. Harder, & D. Zagier (Eds.), The 1-2-3 of modular forms: Lectures at a summer school in Nordfjordeid, Norway (pp. 181-246). (Universitext). Berlin: Springer. DOI: 10.1007/978-3-540-74119-0_3  [details] 
  • van der Geer, G. (2008). Siegel modular forms of genus 2. Oberwolfach Reports, 5, 263-265. [details] 
  • Ciliberto, C., & van der Geer, G. (2008). Andreotti-Mayer loci and the Schottky problem. Documenta Mathematica, 13, 453-504. [details] 
  • Edixhoven, B., van der Geer, G., & Moonen, B. (2008). Modular forms. In B. Edixhoven, G. van der Geer, & B. Moonen (Eds.), Modular forms on Schiermonnikoog (pp. 1-12). Cambridge: Cambridge University Press. DOI: 10.1017/CBO9780511543371.002  [details] 

2016

  • Faber, C., Farkas, G., & van der Geer, G. (Eds.) (2016). K3 Surfaces and Their Moduli. (Progress in Mathematics ; Vol. 315). Cham: Birkhäuser. DOI: 10.1007/978-3-319-29959-4  [details] 

2014

  • Ciliberto, C., & van der Geer, G. (2014). Corrigendum To: "Andreotti-Mayer Loci and the Schottky Problem", cf. Documenta Math. 13 (2008) 398--440. Documenta Mathematica, 19(2014), 993-1001. [details] 

2010

  • Faber, C., van der Geer, G., & Looijenga, E. (2010). Classification of algebraic varieties. (EMS series of congress reports). Zürich: European Mathematical Society. DOI: 10.4171/007  [details] 

2008

  • Edixhoven, B., van der Geer, G., & Moonen, B. (2008). Modular forms on Schiermonnikoog. Cambridge, UK: Cambridge University Press. [details] 

Award

  • van der Geer, G. B. M. (2017). Honorary Doctorate.

Journal editor

  • Duminil-Copin , H. (editor), Kappeler, T. (editor), Seidel , P. (editor) & van der Geer, G. (editor) (2012-2017). Monographs in Mathematics (Journal).
This list of publications is extracted from the UvA-Current Research Information System. Questions? Ask the library  or the Pure staff  of your faculty / institute. Log in to Pure  to edit your publications. Log in to Personal Page Publication Selection tool  to manage the visibility of your publications on this list.

No known ancillary activities

edit contact information edit tabs